Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suffered rheumatic fever. Treated with pentids. Having pain in feet, hip joint. Rheumatic fever?

doctor my nam is ram .before 8 year i was suffer with rhumatic fever at that time doctor priscribed pentids400 tablet for two year once in a day.after this medicine course my disease was my age is 24 .before one week my right foot joint was last for two days after this foot pain was gone and started on hip joint .doctor what happening on me please give me an advice . because of this i am suffering a lot of it is becase of rhumatic fever?
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank you for the query.
There is high chance of recurrence in 5 year interval after first episode.And chances of valvular heart diseases also more common after rheumatic fever.Actually long term treatment should me taken till age 21.Consult your doctor to get evaluated early.Hope this answers your query.Thank you.
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor